MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Thrombosis (2100); Stenosis (2263)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year and three months post placement of a right upper arm vascular graft, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty, thrombectomy and stent placement was performed; the patient discharged on hospital day six.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year and three months post placement of a right upper arm vascular graft, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty, thrombectomy and stent placement was performed; the patient discharged on hospital day six.New information: it was reported through the results of a clinical trial, that approximately one year and five months post vascular graft placement , the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty was performed and the event was considered resolved.New information: it was reported through the results of a clinical trial that approximately six months post vascular graft placement the patient experienced stenosis of vascular access.
 
Additional Manufacturer Narrative
Manufacturing review: as the lot number for the device was not provided, a manufacturing review could not be performed.Investigation summary: the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year and three months post placement of a right upper arm vascular graft, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty, thrombectomy and stent placement was performed; the patient discharged on hospital day six.It was reported through the results of a clinical trial, that approximately one year and five months post vascular graft placement, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty was performed and the event was considered resolved.
 
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.A review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately one year and three months post placement of a right upper arm vascular graft, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty, thrombectomy and stent placement was performed; the patient discharged on hospital day six.New information: it was reported through the results of a clinical trial, that approximately one year and five months post vascular graft placement, the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angioplasty was performed and the event was considered resolved.New information: it was reported through the results of a clinical trial that approximately six months post vascular graft placement the patient experienced stenosis of vascular access.New information: it was reported through the results of a clinical trial that approximately one year and nine months post vascular graft placement the patient experienced thrombosis of vascular access and was hospitalized.Reportedly, angiogram, thrombectomy, and angioplasty were performed.The patient was discharged three days post admission and the event was considered resolved.

Brand Name
IMPRA EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7723579
Report Number2020394-2018-01290
Device Sequence Number1618871
Product Code DSY
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer09/10/2018
01/30/2019
06/14/2019
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/05/2018
02/14/2019
07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALFACALCIDOL, RANITIDINE, LATANOPROST, CODEINE; ALFACALCIDOL, RANITIDINE, LATANOPROST, CODEINE; ALFACALCIDOL, RANITIDINE, LATANOPROST, CODEINE; ALFACALCIDOL, RANITIDINE, LATANOPROST, CODEINE; BUPRENORPHINE, DARBEPOETIN ALFA, CALCIUM; BUPRENORPHINE, DARBEPOETIN ALFA, CALCIUM; BUPRENORPHINE, DARBEPOETIN ALFA, CALCIUM; BUPRENORPHINE, DARBEPOETIN ALFA, CALCIUM; DOXAZOSIN, FUROSEMIDE, INSULIN, MOXONIDINE; DOXAZOSIN, FUROSEMIDE, INSULIN, MOXONIDINE; DOXAZOSIN, FUROSEMIDE, INSULIN, MOXONIDINE; DOXAZOSIN, FUROSEMIDE, INSULIN, MOXONIDINE; PARACETAMOL, SIMVASTATIN, AMLODIPINE, CLOPIDOGREL; PARACETAMOL, SIMVASTATIN, AMLODIPINE, CLOPIDOGREL; PARACETAMOL, SIMVASTATIN, AMLODIPINE, CLOPIDOGREL; PARACETAMOL, SIMVASTATIN, AMLODIPINE, CLOPIDOGREL; ALFACALCIDOL, RANITIDINE, LATANOPROST, CODEINE; BUPRENORPHINE, DARBEPOETIN ALFA, CALCIUM; DOXAZOSIN, FUROSEMIDE, INSULIN, MOXONIDINE; PARACETAMOL, SIMVASTATIN, AMLODIPINE, CLOPIDOGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight76